# SDR P2EA99069

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Worn
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - NR 2 ENGINE NOSE COWL UPPER SKIN SECTION WITH WEAR, DEFECT SIZE LENGTH 10 INCH WIDTH .5 INCH.  REPAIRED NR 2 ENGINE COWLING PER SRM 54-30-3, FIG 2.  (M)
